Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Blood pressure reduced after controlling diet, walking, not taking medicines. Do I have to continue medicines?

I just check my bp , it is 107/55 with a heart rate of 64. I this ok? I am currently being treated my Doctor for high blooed pressure. March 2012, I have changed my eat habits and began walking more. usually 1.5 to 2 miles a day 4 to 5 times a week. I have lost 60 lbs since March. The doctor did however take me off some of my medication . I still think I need to have my medicaion adjusted. What do you think?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Yes Its the time to stop your Blood Pressure tablet and check BP regularly. Further fall in BP may cause serious complication. But always be cautious and dont allow the BP to go over 120/80.
Consult your doctor he will definitely consider.
Best of luck.
Have a good health.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor